gastroenterologist-icon
Gastric trouble.
Hi Doctor, I have a pain in the left lower abdominal, I'm taking pantosec tab, Kindly assist what would be the reason. I am facing this from last 3-4 days. And more over I'm feeling some gas formatted in the lower left abdomen.
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
hey, take antacids, take bland diet, buttermilk, curd ,non oily ,non spicy food items for few days ,sleep well ,avoid tension ,  if not subsiding consult general physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.